# SDR F3LA200100110

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 59,676 hours, 29,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON LT SIDE OF E&E DOOR CUTOUT BETWEEN CHORD AND SKIN.  REMOVED DOOR FITTINGS, CORRODED WEBS, SKIN AND CHORDS.  INSTALLED NEW CHORDS, WEBS AND STIFFENERS, NEW SKIN, FASTENERS, DOOR FITTINGS AND ALL RELATED HARDWARE AND STRUCTURE PER BOEING DRAWINGS 65-45800 AND SRM 53-10-2, 51-40-2 AND 53-10-1.
